October 20th, 2013

  • maw_84

3 years and now spotting for a week after period

Hello Ladies,
Just wanted to ask you guys a question to see if anyone has had this problem also. I had my IUD placed in August 2010 and it has been a life saver for me. However I have been noticing lately that after my period I will have a week of spotting. I will have to use light tampons so that the discharge will not mess up my panties. Is there anyone else with this problem? Should I go into get it checked?
  • kay2222

Random period after 7 months on Mirena??

Hi everyone!
I posted a couple weeks ago that my breasts were really sore and my Mirena strings were really short. Well, since then I've had some weird things happen.
First of all I am 27, NP and have had Mirena for 7 months. I bled for a few weeks after insertion but then no period since. Three days ago I started having very intense cramps. I checked my period tracker on my phone and apparently it was the day I start my period. The cramps were very intense though so I thought it was a little weird. I was also spotting. The next day the cramps were gone after putting heat on my lower stomach all night. I was still spotting though. I called the doctor and talked to the medical assistant (who seems annoyed when I call to ask questions) She said it sounded normal, but would talk to the doctor and let me know if they were concerned enough to do an ultrasound. I didn't hear from them so I assumed it wasn't anything to worry about. I ended up having intercourse last night and started cramping and bleeding bright red and I started freaking out. It is now today and I am having light spotting still, but no cramps. I checked my strings and they seem kind of short, but no shorter than certain times of the month where it fluctuates.
Has anyone else experienced this? I am assuming it is my period, but it just seems weird.

Any help is appreciated. Thank you!

Kay